A monotone method for constructing extremal solutions to second order periodic boundary value problems

Tom 76 / 2001

Daqing Jiang, Lingbin Kong Annales Polonici Mathematici 76 (2001), 279-286 MSC: 34B10, 34B15. DOI: 10.4064/ap76-3-6

Streszczenie

We describe a constructive method which yields two monotone sequences that converge uniformly to extremal solutions to the periodic boundary value problem $u''(t)=f(t,u(t),u'(t))$, $u(0)=u(2\pi )$, $u'(0)=u'(2\pi )$ in the presence of a lower solution $\alpha (t)$ and an upper solution $\beta (t)$ with $\beta (t)\le \alpha (t)$.

Autorzy

  • Daqing JiangDepartment of Mathematics
    Northeast Normal University
    Changchun 130024, P.R. China
  • Lingbin KongDepartment of Mathematics
    Daqing Petroleum Institute
    Anda 151400, Heilongjiang, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek